Author Topic: New guy here - need some reassurance  (Read 424 times)

[Buddie]

Re: New guy here - need some reassurance
« Reply #20 on: November 12, 2019, 12:24:33 am »
Forgot to add in my last post and see someone mentioned it. Avoid caffeine.
A lot of my anxiety was drinking too much caffeine, some people can't handle it.
And any supplements you are taking, make sure you know what it is.
Any herbal remedy for weight loss, pre-workouts, will all rev you up.
If you need them, only add after your done with this withdrawal and back to a base level anxiety wise.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New guy here - need some reassurance
« Reply #21 on: November 12, 2019, 10:15:31 am »
Thanks guys. I don't know what to think. There are a lot of people on the net who feel floaty all the time and it seems to be linked with anxiety. The remedy? Benzos and anti-depressants.... At this point I don't know if it's the withdrawal. The only thing I know that it started when I stopped the alprazolam. It may be psychosomatic, or it may be that my body is still weak and don't process stress as it should. The only thing I know is that I feel dizzy all the time, and that it's more manageable when I'm calmer (although it's still there).
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New guy here - need some reassurance
« Reply #22 on: November 13, 2019, 12:06:40 am »
Think people moved on to the next post. You'll be alright, this isn't easy but things do get better.
I would look into a low-dose of Propranolol or Clonidine for the meantime, as needed.
Not a Dr but could help out with the anxiety. Again, stay away from caffeine and do things you enjoy.
Every day will be better and once you're done with this, you'll know your base-line for anxiety and emotions.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: New guy here - need some reassurance
« Reply #23 on: November 13, 2019, 09:26:08 am »
I hope you're right. Thanks for your kind words.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.